MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 5.0MM TI W/ MAXBRAID NDLS; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. 5.0MM TI W/ MAXBRAID NDLS; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 902571
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor was broken during implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: poland customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the anchor has fractured.Optical images of the fracture surface show river line artifacts and a hinge suggesting that the device fractured due to bending overload.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event has been confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, g3, g6, h2, h11.The following sections were corrected: d4.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
5.0MM TI W/ MAXBRAID NDLS
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18002646
Report Number0001825034-2023-02499
Device Sequence Number12657998
Product Code HWC
UDI-Device Identifier00880304009677
UDI-Public(01)00880304009677(17)271227(10)0002487674
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K080088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number902571
Device Lot Number0002487674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/30/2023
02/15/2024
10/17/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/07/2023
02/16/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown